“And because lawlessness will abound, the love of many will grow cold”(Matthew 24:12) We are Witnessing This in These Last Days

I asked my husband how so many doctors who most likely know what is happening with the Covid tragedy, are going along with it.

It’s unthinkable. Men and women who took an oath to “Do no harm” are compliant with the globalists in their quest to depopulate planet Earth using the death jabs.

Are their families being threatened? Are they afraid of losing their practices? I think that it is a sign of the End Times and I think that it is reprehensible.

I have wanted to tell my readers about something that happened to me recently. I have been conflicted about telling the story, but to emphasize the sin which is rampant in the medical community, I knew that I must write this.

Hallucinations and Heart Palpitations

A couple of months ago, I broke out with hives. Many of the readers know this. Many were praying for me.

I made an appointment with my doctor. He put me on a drug called Hydroxyzine for the hives and itching. The drug brought much relief. I took it as prescribed.

One night I went into the bathroom and suddenly realized that I was seeing moving dots all over everything – towels, rugs – they were everywhere. It was frightening. I thought that I was having a stroke.

As I lay in my bed, thinking about the moving dots I had seen – I thought that it must be coming from my eye problem (which I will speak about later). I tried not to obsess about it.

The hallucinations continued in dimly lit rooms. One night I saw Sadie, our Golden Retriever, curled up in the doorway of our bedroom. I went over to pet her but she was not there. She was fast asleep on our bed.

On another night I saw what looked like a woman with long hair leaving the bedroom. I knew that I was seeing things that were just not there. I called my doctor’s office to talk to him about the hallucinations. He was too busy to talk with me. His nurse told me to try not to worry.

I have a condition in my right eye called 4th Nerve Palsy. It causes Strabismus – my eyes do not work together. Shifting my eyes back and forth is very difficult. I was spared having “Wall eye” which many with this condition do have.

I did make an appointment with my Neuro-Opthalmologist to get this checked out. After all of the tests, my doctor told me that my eyes were structurally sound except for my condition. He said that he had no idea why I was having hallucinations.

Parkinson’s Runs in my Family

When I arrived home from the checkup, I began researching about hallucinations. I searched for illnesses with hallucinations as a symptom. I was shocked to see that Parkinson’s Disease listed hallucinations.

What really upset me was that Parkinson’s is genetic and does run in our family. My father’s sister had it and her son also has it. I was convinced that I had this degenerative disease, and needless to say, I was extremely upset.

Another Medical Issue Called POTS

A few years ago, I noticed that I was getting dizzy when I got up from my chair. It was so bad that I thought I would pass out. I would put my arms down on the kitchen counter and rest my head until this passed.

I went to a Cardiologist and he diagnosed me with POTS. Those letters stand for Postural Orthostatic Tachycardia Syndrome (POTS). It is an electrical problem in the heart which causes issues with heart beats.

The reason that I am bringing this up is that the POTS had become much worse. I felt so breathless feeling like I might pass out, and it was so much worse than the usual symptoms I had for years. Every time I got up (very slowly) it took about 2-3 minutes before that awful feeling came over me. And each episode lasted a long time. During the episode, my heart rate surged to 115 to 125. Then slowly it would come down.

During that surge in my heart rate, I struggled to breathe.

I wondered what could be happening to me. Could this be another symptom of Parkinson’s?

But then I thought about what I had done differently right before the hallucinations and exaggerated POTS. The only thing was that the hives started and my doctor precribed a medication which I had never used before.

I looked up the side effects of hydroxyzine and I sat there in disbelief. The very first side effect listed was hallucinations. Then I saw that this drug has an effect on the heart, causing irregular beats, and in some cases could cause a heart attack.

From acisonline.us

Hydroxyzine Use Linked to Cardiac Risk

The European Medicines Agency (EMA) is warning practitioners that the first-generation antihistamine hydroxyzine (Atarax, Vistaril) is associated with an increase in torsades de pointes (TdP) and QT interval prolongation, which may lead to ventricular fibrillation.

After reviewing the safety of hydroxyzine, EMA’s Pharmacovigilance Risk Assessment Committee (PRAC) recommended the following:

  • Hydroxyzine should be prescribed at the lowest effective doses for the shortest possible times.
  • Hydroxyzine must not be used by patients who have known risk factors for heart arrhythmias or who are taking drugs that increase the risk for QT prolongation.
  • The maximum daily dose should not exceed 100 mg in adults and 2 mg/kg of body weight in children weighing up to 40 kg.
  • Hydroxyzine is not recommended for the elderly, but if clinicians believe that its use is unavoidable, the maximum daily dose for this age group should be limited to 50 mg. Source

**** I am 70 years old and my doctor prescribed 50 mg every 5-6 hours!

My Doctor

I wrote to my doctor on my medical portal. I told him what I had found about Hydroxyzine. He wrote back quickly (which is unusual) and said “Yes Geri, this drug does have those side effects.” He did not even apologize. He just told me to stop the drug.

This was my doctor whom I trusted for so many years. It was a sick feeling realizing that I could no longer trust him.

I wondered if this was done on purpose because I repeatedly refused the jab.

I stopped the Hydroxyzine 3 days ago. I have not had any hallucinations. But the situation with my heart has continued. I have an appointment with my cardiologist to see if this drug did any permanent damage to my heart. He cannot see me until September. His scheduler told me to contact my doctor if I felt that I should be seen sooner.

I did contact my doctor. He never called back.

Two days ago my heart and breathing were so bad, we called an ambulance. The EMTs did an EKG and told me that it was up to me whether to go to the ER or not. I chose not to go. I had called my GP’s office and told them what was happening.

They waited until yesterday to call me.

I have to ask a question: Shouldn’t we expect our doctors to look at our medical records before prescribing a medicine with side effects which might be harmful to us?

I do not trust this doctor now. I have been seeing him for almost 14 years.

It is such a bad feeling to watch many in the medical community changing their standards. I know that there are still many doctors who truly care about their patients, but they are becoming few and far between.

We are SO close to the end, brethren.

God please help us during this very troubling time!

MARANATHA!!

Dr. Peter McCullough’s Latest Video on the DANGERS of the Covid Jab: “It’s ALWAYS Been About the VACCINE – ALL ROADS Lead to the So-Called Vaccine” (VIDEO)

Brethren, I use the term “Vaccine” in the title loosely and only because Dr. McCullough refers to this death jab as a vaccine.

He knows full well that the Jab is NOT a Vaccine!

PLEASE SHARE THIS WITH EVERYONE YOU KNOW!

Keep looking up, my brothers and sisters in Christ!

God is in FULL Control! Don’t EVER lose sight of that!!

God knew before He laid the foundations of the earth that the Globalists would launch this Genocidal attack against the human race.

Does this change His plan for the Rapture, Tribulation and His coming again to rule and reign? NEVER!!!

So shall My word be that goes forth from My mouth;
It shall not return to Me void,
But it shall accomplish what I please,
And it shall prosper in the thing for which I sent it
” (Isaiah 55:11).

MARANATHA!!

TONY KORETZ of aminutetomidnite Asks the MOST Important Question: WHY Do SO FEW People on Planet Earth Not See the Medical Dictatorship Which is Rising

Brethren, we are seeing much of the world jumping on the Covid Bandwagon, giddy with excitement, and harsh with those who do not wish to get the jab. We are even seeing well known Prophecy Update individuals urging their viewers to “Go ahead and get the jab!”

Are we close to Tribulation? Are we close to Antichrist being revealed?

Watch this excellent video from aminutetomidnite (Tony Koretz) joined by Leo Hohmann and please do pass this on.

FROM AMINUTETOMIDNITE.COM

MARANATHA!!